# SDR SWIA202053192

- Difficulty date: August 21, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL LOCATED APPROXIMATELY FS 661+14 TO 661+90 HAS EVIDENCE OF CORROSION AT SEVERAL MARKED LOCATIONS.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED RT SIDE SEAT RAIL LOCATED APPROXIMATELY FS 661+14 TO 661+90, REF CRJ-900 SRM AND CRJ-900 AMM.  SEE CONTINUATION CARD FOR DETAILS.
